# SDR ASOA2016050614758

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 20,758 hours, 13,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DIFFICULT TO LATCH CLOSED AND EVEN MORE DIFFICULT TO UNLATCH OPEN.  INSPECTED PAX DOOR; NO DEFECTS NOTED.  LUBED ROLLERS AND OPS CHECKED DOOR IAW AMM 52-11-00.
